# SDR QXEA200800076

- Difficulty date: January 14, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,976 hours, 34,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - TOP OF RIGHT OUTBOARD SEAT TRACK NR 10 IS CHAFED AT APPROX X362.  MAINTENANCE BLENDED CHAFED AREA, WITHIN LIMITS AND NO CRACKS NOTED.  APPLIED ALODINE AND PRIMED AREA.
